# SDR AALA202010099017

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 57,258 hours, 6,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTS CAPTAIN WINDSHIELD SHATTERED AND WINDSHIELD HEAT INOPERATIVE.  REMOVED AND REPLACED L1 WINDSHIELD, IAW JOB CARD 72L21056001.
